Extension categories and their homotopy

Amnon Neeman; Vladimir Retakh

Compositio Mathematica (1996)

  • Volume: 102, Issue: 2, page 203-242
  • ISSN: 0010-437X

How to cite


Neeman, Amnon, and Retakh, Vladimir. "Extension categories and their homotopy." Compositio Mathematica 102.2 (1996): 203-242. <http://eudml.org/doc/90453>.

author = {Neeman, Amnon, Retakh, Vladimir},
journal = {Compositio Mathematica},
keywords = {Waldhausen category; suspension functor; category of chain complexes; abelian category; loop space; triangulated category; Eilenberg-MacLane spectra},
language = {eng},
number = {2},
pages = {203-242},
publisher = {Kluwer Academic Publishers},
title = {Extension categories and their homotopy},
url = {http://eudml.org/doc/90453},
volume = {102},
year = {1996},

AU - Neeman, Amnon
AU - Retakh, Vladimir
TI - Extension categories and their homotopy
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 102
IS - 2
SP - 203
EP - 242
LA - eng
KW - Waldhausen category; suspension functor; category of chain complexes; abelian category; loop space; triangulated category; Eilenberg-MacLane spectra
UR - http://eudml.org/doc/90453
ER -


  1. 1 Adams, J.F.: Stable Homotopy and Generalised Homology. Chicago Lectures in Math, U. of Chicago Press1974. Zbl0309.55016MR402720
  2. 2 Beilinson, A.A., Bernstein, J. and Deligne, P.: Analyse et topologie sur les éspaces singuliers. Astérisque 100, Soc. Math. France (1982). 
  3. 3 Bondal, A.I. and Kapranov, M.M.: Enhanced triangulated categories. Math of USSR-Sbornik70(1991)93-107. Zbl0729.18008MR1055981
  4. 4 Dwyer, W.G. and Kan, D.M.: Function complexes in homotopical algebra. Topology19 (1980) 427-440. Zbl0438.55011MR584566
  5. 5 Franke, J.: Uniqueness theorems for certain triangulated categories possessing an Adams spectral sequence. Preprint, 1993. 
  6. 6 Neeman, A.: Stable homotopy as a triangulated functor. Inv. Math.109 (1992) 17-40. Zbl0793.55007MR1168363
  7. 7 Porter, G.J.: Higher products. Trans. AMS148 (1970) 315-345. Zbl0194.55201MR256397
  8. 8 Quillen, D.: Higher algebraic K-theory I. Lecture Notes in Math.341 (1973) 85-147. Zbl0292.18004MR338129
  9. 9 Retakh, V.S.: Homotopic properties of categories of extensions. Russian Math. Surveys V. 41 N. 6 (1986) 217-218. Zbl0624.18005MR890505
  10. 10 Retakh, V.S.: Opérations de Massey, la construction S et extensions de Yoneda. C.R. Acad. Sci. Paris299 (1984) 475-478. Zbl0569.55012MR767174
  11. 11 Robinson, A.: Torsion products as homotopy groups. J. Pure Appl. Algebra21 (1981) 167-182. Zbl0467.18005MR614380
  12. 12 Thomason, R. and Trobaugh, T.: Higher algebraic K-theory of schemes and of derived categories. In: The Grothendieck Festschrift (a collection of papers to honor Grothendieck's 60'th birthday) Volume 3 pp. 247-435, Birkhäuser1990. Zbl0731.14001MR1106918
  13. 13 Waldhausen, F.: Algebraic K-theory of spaces. Lecture Notes in Math.1126 (1985) 318-419. Zbl0579.18006MR802796

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.